# SDR 9612879883

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 4067241860
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CAPTAIN'S VSI INDICATOR FAILED.  DUE TO WEATHER CONDITIONS AT DESTINATION (AZO) DECISION WAS MADE TO DIVERT TO DTW FOR REPAIR.  AIRCRAFT LANDED IN DTW WITHOUT INCIDENT.  REPLACED CAPTIAN'S VSI INDICATOR, OPERATIONAL CHECK OK.
